Four days after my 63 mcg injection, I developed fairly severe flank pain - bad enough I went to ER to get checked out. They did not believe it was related to the Plegridy and after running CBC, CMP, UA and a few other labs, sent me on my way.

I called my neuro to report these symptoms and they agreed it did not sound like a med-related reaction. I have an appt to see my GP this coming Weds to discuss my concerns.

Fast forward to Friday 10/16. I injected the 94 mcg dose and within 24 hours the severe bilateral flank pain has returned. I do not believe in coincidences. I called Biogen as this was the only nurse available I could speak with on a weekend. They definitely recommend I pass this all on to the neuro / GP.

I expected the 102 fever, aches, etc. This symptom worries me a bit.

I wondered if anyone else on Plegridy has experienced flank pain or kidney involvement as a side effect.

Thank you for any insight,
Sazed